# SDR AALA201710319051

- Difficulty date: October 29, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 12,852 hours, 4,698 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SMOKE ALARM AND COCKPIT INDICATION MOMENTARILY FOR THE LEFT AFT LAVATORY.  NO SMOKE OR FIRE NOTED.   REMOVED AND REPLACED SMOKE DETECTOR PER AMM 26-14-01.  OPERATIONAL CHECK GOOD.
